CSN Login
Members Online: 3

You are here

today:Worst pain l ever had!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

And is nothing else than ROIDS! . Jesus!! , l never suffered of roids but suddenly they have turned up after my first round of folfiri! , l don't know whether is normal or not but Wow!
Sorry for my strange sense of humor,Hahaha!
Have fun (l will try too).

AnneCan
Posts: 3692
Joined: Oct 2009

Hope the pain goes away soon + you feel better!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Is nothing important but l want to get in good sense of humor these days!
Sorry for such insignificant post!
Take Care!

Nana b's picture
Nana b
Posts: 3045
Joined: May 2009

We don't know what is normal anymore! Keep your stools soft...

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

isn't an advantage ? l don't get in panic in most situations that otherwise l would!
LOL!

HollyID's picture
HollyID
Posts: 951
Joined: Dec 2009

after chemo! Chemorrhoids is what I called them because I usually never got them except after chemo.

I used to soak in a tub of HOT water to help relieve. My husband was so good to me that he went to the grocery store and got a tube of medication to help it. Time seemed to be my biggest healer!

I really hope that the pain goes away soon!

Love and Hugs,

Holly

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

for your solidarity ladys!
have fun!

khl8
Posts: 810
Joined: Nov 2009

They can be a real pain in the A$$! Sorry Pepe, I just had to say it!
Kathy

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

LOL !!!

abrub's picture
abrub
Posts: 2131
Joined: Mar 2010

Just a comment to take care of yourself; keep yourself very clean, well hydrated, and use ointment to protect. I ended up with a fissure from chemo, which takes that horrendous pain of 'roids and doesn't let up for several hours after doing anything. I would come out of the bathroom, curl up on my bed in tears, and the pain only subsided (never went away) in time for my next bathroom run. It was one of the reasons I stopped chemo, because I was told it wouldn't heal until after chemo (and it healed, about 2 months later...)

I KNOW your pain; do everything in your power to heal and protect. I cringe just thinking of it.

Alice

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Make sure to use the internal suppositories that you pop up inside, in addition to the prep H cream (I like the kind with aloe better than the regular, plus it doesn't have that gross smell to it like the regular Preparation H ointment).
Use both of these several times a day and you will hopefully have relief soon. It's definitely no fun.

Lisa

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

uncommon problem, l m using a corticoid cream suggested by my pharmacy (hydrocortisone ), l hope it works, it started like a joke to me but as per your testimony l see it can become a major problem!. It's fun but l was scared about vomits, ,diharrea ,gastrical pain or so, but what makes me feel uncomfortable are roids and some acne on my face!
What unfair effects!

tootsie1's picture
tootsie1
Posts: 5056
Joined: Feb 2008

I'm so sorry. Hope it gets better very soon!

*hugs*
Gail

Annabelle41415's picture
Annabelle41415
Posts: 6531
Joined: Feb 2009

Hope your pain gets better, if it doesn't contact your oncologist maybe it could be a reaction to the chemo you are getting. You shouldn't have to be in that much pain. Hope you feel better soon.

Kim

Subscribe to Comments for "today:Worst pain l ever had!"